How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Internist/homeopath
Category: Dermatology
Satisfied Customers: 63757
Experience:  Internal medicine doctor/homeopathy medical and homeopathic approaches to skin disorders.
24257177
Type Your Dermatology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I have had an intermittent stinging itch in my anal area and

Customer Question

I have had an intermittent stinging itch in my anal area and my feet... and sometimes my hips. I found a small grey bug trying to burrow into my skin. The doctor here prescribed travacort... does that sound right?
Submitted: 1 year ago.
Category: Dermatology
Customer: replied 1 year ago.
She also prescribed intrasport 100 mg micropellet... but the pharmacy here gave me the Funit brand (Turkish?) and it says it is also itrakonazal....
Customer: replied 1 year ago.
and they told me to spray my bathroom with raid....
Customer: replied 1 year ago.
the bug repellent...
Customer: replied 1 year ago.
I was also treated for dry skin and dehydration in the last few weeks.. I feel I have a handle on that... the dehydration was pretty bad; dizzy, diarreah, but that is better now.. and I've been wearing urederm lip 10% on my legs, hips, arms and feet for the past 2 weeks which helped with the dryness.. but I remember a sore on my breast before all of this started.. and the stingy-itches on my butt/ anal area have continued. I have not been sexually active (unless I was unaware of it and asleep/drugged/ I am a female living internationally alone...) since Last September 2014
Expert:  DrThomasMd replied 1 year ago.
Hello
These are anti fungal medications.
They are treating your for fungal infection.
Not a bug.
You need to talk to the doctor about the actual diagnosis.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.